# SDR SWIA202162964

- Difficulty date: October 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT DOOR - FWD AND AFT HINGE FITTINGS AND ADJACENT LOWER DOOR SKIN EDGES DAMAGED    (C-CHECK RO 12-4-2021)    REPAIRED L/H OVERWING EMER EXIT DOOR - FWD AND AFT HINGE FITTINGS AND ADJACENT LOWER DOOR SKIN EDGES REF REO 601R-52-21-128 REV --,  DATED 2021-10-18. COMPLIED WITH 51-900-1003-SKY. CHECKS GOOD.
